# SDR AALA201711169026

- Difficulty date: November 13, 2017
- Submitted: November 17, 2017
- Operation: Air carrier
- Aircraft: N770AN
- Make and model: Boeing 777223
- Aircraft serial: 29578
- Aircraft time: 74,939 hours, 9,418 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arming Lever
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED.  4L & 4R DOOR ARMING LEVERS DIFFICULT TO ARM / DISARM.  LUBED AND CHECKED 4L AND 4R ARM LEVERS IAW AMM 52-11-00. OPS CHECKS GOOD - OK FOR SERVICE..
